weird skin changes?

Discussion in 'Pregnancy - Second Trimester' started by Louise, Jun 22, 2007.

  1. Louise

    Louise Proud mum to baby Nick

    Joined:
    Jan 12, 2007
    Messages:
    829
    Likes Received:
    0
    Dunno whats going on here but I have noticed that whenever I stop taking prenatal vitamins, my skin goes really strange.
    MW advised me to stay off them for a week because she came to the conclusion that it was the pills causing me to poo all the time lol, anyway, this morning my face started itching and I had this weird rash, but under my skin. You could only see it if I put my face directly under light; its not inflamed or anything but it feels really rough on one side of my face....

    Did/has anyone else have/had this happen to them? I have never been one for break outs, so im kinda wondering whats going on here.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice